# SDR AT9900592

- Difficulty date: June 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47451
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 351
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION AT TIMCO LAKE CITY FL, FOUND FWD PIT FLOOR SUPPORT CRACKED AT BS 351 AND L29R.  REMOVED FWD PIT FLOOR SUPPORT.  WELDED AND REINSTALLED SUPPORT IAW DC9 SRM 51-30-2 AND EA NR 12-5321-29-C1362.
